# SDR SWAA2022053197673

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS328 AT RBL58 AND WL208.1 AT FWD GALLEY AREA 2022-207221 / [01] TOOL USED PN. 35DL; SN. 091419910; DUE DATE. 26-JAN-23;[02] REPLACED INNER CHORD LOC. BS328 AT RBL58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV: B. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED INNER CHORD LOC. BS328 AT RBL58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV: B. SEE INDIVIDUAL SIGN-OFF BELOW. COMPLETED RII
